# SDR P2EA99086

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE SKIN AT BS 1016, STRINGER 26R HAD BULGED SKIN.  CORROSION WAS FOUND.  AREA WAS REPAIRED IAW SRM 53-10-3 FIG 3, SHEET 7.  (M)
